![]() |
基本信息Personal Information
教授
性别 : 男
毕业院校 : 南京大学
学历 : 博士研究生毕业
学位 : 博士学位
在职信息 : 退休
所在单位 : 数学科学学院
入职时间 : 2002年05月01日
扫描关注
- [101]汤宇翔.2-外平面图的L(2,1)-标号数.浙江师范大学学报:自然科学版.2009 (第1期):40
- [102]Wei-Fan Wang.Equitable Total Coloring of Graphs with Maximum Degree 3.Graphs and Combinatorics.2002,Vol.18 (NO.3):677-685
- [103]陈永珠.第一类平面图的一个充分条件.浙江师范大学学报:自然科学版.2007,第30卷 (第4期):416-420
- [104]Ko-Wei Lih.The Linear 2-Arboricity of Outerplanar Graphs.Ars Combinatoria.2004,Vol.73 :13-22
- [105]陈东.两类积图的(2,1)-全标号.浙江师范大学学报(自然科学版).2006,第29卷 (第1期):26-31
- [106]The Linear 2-Arboricity of Planar Graphs.Graphs and Combinatorics.2003,Vol.19 (NO.2):241-248
- [107]钱景.不含4-圈的平面图的线性2-荫度.浙江师范大学学报(自然科学版).2006,第29卷 (第2期):121-125
- [108]WANG.Edge choosability of planar graphs without short cycles.中国科学(A辑)(英文版).2005,第48卷 (第11期):1531-1544
- [109]周正芳.Mycielski图的L(2,1)-标号.浙江师范大学学报(自然科学版).2004,第27卷 (第2期):11-14
- [110]王维凡.平面图平方的最小度.浙江师范大学学报(自然科学版).2007 (第3期):241-245
- [111]王维凡.没有短圈的平面图的边选择性.中国科学A辑.2005,第35卷 (第9期):1028-1043
- [112]王维凡.关于3-可选择平面图的一点注记(英文).辽宁大学学报(自然科学版).2005 (第4期):20-23
- [113]王维凡.关于3-可选择平面图的一点注记.辽宁大学学报(自然科学版).2005,第32卷 (第4期):302-305
- [114]YIQIAO WANG.PLANAR GRAPHS WITH Δ ≥ 9 ARE ENTIRELY (Δ + 2)-COLORABLE..SIAM Journal on Discrete Mathematics.2014,Vol.28 (No.4):1892-1905
- [115]Chen, Dong.[formula omitted]-total labeling of trees with large maximum degree..Discrete Applied Mathematics.2015,Vol.187 :61-69
- [116]Qiaojun Shu.Acyclic Edge Coloring of 4-Regular Graphs Without 3-Cycles.Bulletin of the Malaysian Mathematical Sciences Society
- [117]Weifan Wang.Acyclic Edge Coloring of 4-Regular Graphs (II).Bulletin of the Malaysian Mathematical Sciences Society
- [118]Wang, Wei-Fan.The -labelling of trees.Discrete Applied Mathematics.2006,Vol.154 (NO.3):598-603
- [119]Fengwei Xu.The Minimum Number of Dependent Arcs in…..Tamsui Oxford Journal of Information & Mathematical Sciences (TOJIMS).2011,Vol.27 (No.4):397-410
- [120]Wei Gao.Analysis of k-partite ranking algorithm in area under the receiver operating characteristic curve criterion.International Journal of Computer Mathematics.2018,Vol.95 (No.8):1527-1547